| Model Number |
25060.2846 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had pain from chronic dislocations (bipolar head from acetabulum bone) posteriorly and the cause is unknown.The dislocations were treated with closed reduction.Finally, the surgeon revised the hip from a hemi to a full hip replacement after 6 years and 2 months from the primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025: lot 180853: (b)(4) items manufactured and released on 26-jul-2018.Expiration date: 2023-jun-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.